# SDR SWAA2016090755561

- Difficulty date: August 14, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 42,325 hours, 24,718 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 5 SLAT LOWER SKIN CRACKED AT ACTUATOR ATTACH POINT SS 85.19.   REPAIRED NR 5 SLAT IAW SRM.
